# SDR AALA960992

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 791-808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON FLOOR BOARD SUPPORT BETWEEN TRACK AND GALLEY SUPPORT BEAM.  REMOVED OH SUPPORT AND MANUFACTURED NEW BEAM PER SRM 53-00-01 PAGE 1.  (M)
